# SDR CA111118019

- Difficulty date: November 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 10,086 hours
- Engine: Pwa JT15D4
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 7000622901
- Condition: Inoperative
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT, IT WAS NOTED DURING THE CLIMBOUT, THE PILOT ATTITUDE INDICATOR BECAME UNSERVICEABLE, THE FLIGHT AND LANDING CONTINUED WITHOUT COMPLICATIONS.  AN AVIONICS SHOP WAS CONTRACTED VIA P/O TO R & R THE FAULTED GYRO WITH AN O/H UNIT, THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
